# SDR SIMA20140227004

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 23,538 hours, 20,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR MOUNTED EMERGENCY LIGHT INOPERATIVE.  R & R MAIN DOOR MOUNTED EMERGENCY LIGHT LAMP IAW AMM 33-50-06-000-801-A & 33-50-06-400-801-A, OPERATIONS CHECKED GOOD.
